MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR TMP SNS CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR TMP SNS CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16TSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.The results will be forwarded upon completion.
 
Event or Problem Description
The customer reported that the foley spontaneously broke apart in the csicu, the catheter detached from the tubing at the green seal.There was no patient injury reported.No further information is available.
 
Additional Manufacturer Narrative
A lot number was not provided therefore the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of products.One decontaminated drainage bag was received for evaluation.The manipulated sample was received without the catheter and the adapter was observed without the catheter connection.The reported condition could not be confirmed since the catheter was not returned for evaluation.However, as part of continuous improvements, a corrective action has been opened to investigate and address the reported condition further.The results of the investigation will be documented through the capa.This complaint will be used for tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR TMP SNS CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11611273
Report Number9612030-2021-02838
Device Sequence Number19749645
Product Code FFG
UDI-Device Identifier10884521066960
UDI-Public10884521066960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16TSD
Device Catalogue NumberP4P16TSD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/20/2021
Patient Sequence Number1